La Politique gouvernementale des salaires aux Etats-Unis, 1940-1950
Bibliographic Data
| ID | 10459054 |
|---|---|
| Authors | Henri Bartoli, J-L Payart |
| Year | 1954 |
| Volume | 5 |
| Issue | 4 |
| Pages | 661-661 |
| Publication date | 1954-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3497846 |
| OpenAlex | W2260497886 |
| Language | FR |
| Highly cited | No |
|---|